English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Non-commutative *-product continual Lie algebras and solvable models

MPS-Authors
/persons/resource/persons236534

Zuevsky,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zuevsky, A. (2004). Non-commutative *-product continual Lie algebras and solvable models. Czechoslovak Journal of Physics, 54(5), 501-508.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2F4E-2
Abstract
There is no abstract available